# SDR UPS96821202

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 565208611
- Condition: Cracked
- Location: Lt Hor Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.  LEFT HORIZONTAL STABILIZER REAR SPAR WEB CRACKED AROUND FASTENER HOLD  STA XE119.52.  REPAIRED PER UPS EO.
